Publications with A. Mekler

All publications by Alan H. Mekler and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:145 Eklof, P. C., Mekler, A. H., & Shelah, S. (1984). Almost disjoint abelian groups. Israel J. Math., 49(1-3), 34–54. DOI: 10.1007/BF02760645 MR: 788264
Sh:166 Mekler, A. H., & Shelah, S. (1985). Stationary logic and its friends. I. Notre Dame J. Formal Logic, 26(2), 129–138. DOI: 10.1305/ndjfl/1093870821 MR: 783593
Sh:169 Eklof, P. C., Mekler, A. H., & Shelah, S. (1987). On strongly nonreflexive groups. Israel J. Math., 59(3), 283–298. DOI: 10.1007/BF02774142 MR: 920497
Sh:187 Mekler, A. H., & Shelah, S. (1986). Stationary logic and its friends. II. Notre Dame J. Formal Logic, 27(1), 39–50. DOI: 10.1305/ndjfl/1093636521 MR: 819644
Sh:214 Mekler, A. H., & Shelah, S. (1986). \omega-elongations and Crawley’s problem. Pacific J. Math., 121(1), 121–132. http://projecteuclid.org/euclid.pjm/1102702803 MR: 815039
Sh:214a Mekler, A. H., & Shelah, S. (1986). The solution to Crawley’s problem. Pacific J. Math., 121(1), 133–134. http://projecteuclid.org/euclid.pjm/1102702804 MR: 815040
Sh:216 Holland, W. C., Mekler, A. H., & Shelah, S. (1985). Lawless order. Order, 1(4), 383–397. DOI: 10.1007/BF00582744 MR: 787550
Sh:216a Holland, W. C., Mekler, A. H., & Shelah, S. (1986). Total orders whose carried groups satisfy no laws. In Algebra and order (Luminy-Marseille, 1984), Vol. 14, Heldermann, Berlin, pp. 29–33. MR: 891446
Sh:251 Mekler, A. H., & Shelah, S. (1987). When \kappa-free implies strongly \kappa-free. In Abelian group theory (Oberwolfach, 1985), Gordon; Breach, New York, pp. 137–148. MR: 1011309
Sh:274 Mekler, A. H., & Shelah, S. (1989). Uniformization principles. J. Symbolic Logic, 54(2), 441–459. DOI: 10.2307/2274859 MR: 997878
Sh:275 Mekler, A. H., & Shelah, S. (1989). L_{\infty\omega}-free algebras. Algebra Universalis, 26(3), 351–366. DOI: 10.1007/BF01211842 MR: 1044855
Sh:291 Mekler, A. H., Nelson, E. M., & Shelah, S. (1993). A variety with solvable, but not uniformly solvable, word problem. Proc. London Math. Soc. (3), 66(2), 225–256. arXiv: math/9301203 DOI: 10.1112/plms/s3-66.2.225 MR: 1199065
Sh:306 Mekler, A. H., & Shelah, S. (1990). Determining abelian p-groups from their n-socles. Comm. Algebra, 18(2), 287–307. DOI: 10.1080/00927879008823915 MR: 1047311
Sh:313 Mekler, A. H., & Shelah, S. (1988). Diamond and \lambda-systems. Fund. Math., 131(1), 45–51. DOI: 10.4064/fm-131-1-45-51 MR: 970913
Sh:314 Mekler, A. H., Rosłanowski, A., & Shelah, S. (1999). On the p-rank of Ext. Israel J. Math., 112, 327–356. arXiv: math/9806165 DOI: 10.1007/BF02773487 MR: 1714978
Sh:318 Macpherson, D., Mekler, A. H., & Shelah, S. (1991). The number of infinite substructures. Math. Proc. Cambridge Philos. Soc., 109(1), 193–209. DOI: 10.1017/S0305004100069668 MR: 1075131
Sh:366 Mekler, A. H., & Shelah, S. (1995). Almost free algebras. Israel J. Math., 89(1-3), 237–259. arXiv: math/9408213 DOI: 10.1007/BF02808203 MR: 1324464
Sh:367 Mekler, A. H., & Shelah, S. (1989). The consistency strength of “every stationary set reflects”. Israel J. Math., 67(3), 353–366. DOI: 10.1007/BF02764953 MR: 1029909
Sh:375 Mekler, A. H., & Shelah, S. (1993). Some compact logics—results in ZFC. Ann. Of Math. (2), 137(2), 221–248. arXiv: math/9301204 DOI: 10.2307/2946538 MR: 1207207
Sh:398 Mekler, A. H., & Shelah, S. (1993). The canary tree. Canad. Math. Bull., 36(2), 209–215. arXiv: math/9308210 DOI: 10.4153/CMB-1993-030-6 MR: 1222536
Sh:416 Mekler, A. H., Shelah, S., & Väänänen, J. A. (1993). The Ehrenfeucht-Fraïssé-game of length \omega_1. Trans. Amer. Math. Soc., 339(2), 567–580. arXiv: math/9305204 DOI: 10.2307/2154287 MR: 1191613
Sh:417 Mekler, A. H., Shelah, S., & Spinas, O. (1996). The essentially free spectrum of a variety. Israel J. Math., 93, 1–8. arXiv: math/9411234 DOI: 10.1007/BF02761091 MR: 1380631
Sh:418 Mekler, A. H., & Shelah, S. (1993). Every coseparable group may be free. Israel J. Math., 81(1-2), 161–178. arXiv: math/9305205 DOI: 10.1007/BF02761303 MR: 1231184
Sh:426 Eklof, P. C., Mekler, A. H., & Shelah, S. (1993). On coherent systems of projections for \aleph_1-separable groups. Comm. Algebra, 21(1), 343–353. arXiv: math/9308213 DOI: 10.1080/00927879208824564 MR: 1194564
Sh:441 Eklof, P. C., Mekler, A. H., & Shelah, S. (1992). Uniformization and the diversity of Whitehead groups. Israel J. Math., 80(3), 301–321. arXiv: math/9204219 DOI: 10.1007/BF02808073 MR: 1202574
Sh:442 Eklof, P. C., Mekler, A. H., & Shelah, S. (1994). Hereditarily separable groups and monochromatic uniformization. Israel J. Math., 88(1-3), 213–235. arXiv: math/0406552 DOI: 10.1007/BF02937512 MR: 1303496
Sh:453 Mekler, A. H., Schipperus, R. J., Shelah, S., & Truss, J. K. (1993). The random graph and automorphisms of the rational world. Bull. London Math. Soc., 25(4), 343–346. DOI: 10.1112/blms/25.4.343 MR: 1222726